Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#337147] of Shira Viel

Papers Published

  1. Barnard, E; Meehan, E; Reading, N; Viel, S, Universal Geometric Coefficients for the Four-Punctured Sphere, Annals of Combinatorics, vol. 22 no. 1 (March, 2018), pp. 1-44, Springer Nature [doi]
    (last updated on 2020/07/02)

    Abstract:
    © 2018, Springer International Publishing AG, part of Springer Nature. We construct universal geometric coefficients for the cluster algebra associated to the four-punctured sphere and obtain, as a by-product, the g-vectors of cluster variables. We also construct the rational part of the mutation fan. These constructions rely on a classification of the allowable curves (the curves which can appear in quasi-laminations). The classification allows us to prove the Null Tangle Property for the four-punctured sphere, thus adding this surface to a short list of surfaces for which this property is known. The Null Tangle Property then implies that the shear coordinates of allowable curves are the universal coefficients. We compute shear coordinates explicitly to obtain universal geometric coefficients.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320